MAUDE Adverse Event Report: SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT

SIENTRA INC. SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Model Number 10621-XXXMP
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Left-side capsular contracture baker grade 4.
 
Additional Manufacturer Narrative
Sientra complaint#: (b)(4).Sientra was unable to perform an evaluation as the device was discarded by the customer.Sientra will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
SIENTRA OPUS SILICONE GEL BREAST IMPLANT
Common Device Name
SILICONE GEL BREAST IMPLANT
Manufacturer (Section D)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer (Section G)
SIENTRA INC.
420 s fairview suite 200
santa barbara CA 93117
Manufacturer Contact
denise dajles
8055623500
MDR Report Key13742568
Report Number1651189-2022-02259
Device Sequence Number14604251
Product Code FTR
UDI-Device Identifier00819409023868
UDI-Public00819409023868
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model Number10621-XXXMP
Device Catalogue Number10621-285MP
Device Lot Number100942845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale